03-05-2005, 05:58 AM #1
Inflamed red (huge ) injection sight (HELP)
Ok its been about 13 years since I have done this and now bang on my first shot of Deca 300 in my right glute the injection sight knotted up by the next day and now 5 days later the skin is red and hot to the touch not really swollen but still sore and the red patch is probably 6" wide by 10 " long. I run about 25 miles a week and all week long the running (pounding) my glute took during the runs seemed to aggrivate it, make it bigger and more painfull.
Any help is greatly appreciated.
the shot of ciponate in my right cheek was sore for 2 days but went away, the needle was 2" and was almost all the way in.
03-05-2005, 06:08 AM #2
If it gets worse, see a doc. It sounds like a bad reaction to BA, i get it with higher dosed gear. If it swells up more or the redness keeps spreading or doesnt go away, go get it taken care of.
03-05-2005, 07:37 AM #3
so if something like that goes away after 5 days it's not an infection? i'm getting the same thing in my delts.
03-05-2005, 09:17 AM #4
I had a Nurse at the Gym look at it today, she said it looks more like a skin reaction but the fact that there was heat and muscle soreness along with tenderness makes her concerned. I never had this result with 100mg deca but alot has changed in 13 years I am sure. She doesnt seem to think its an infection because I used the same needle 2 minutes later for the tes. and that side shows nothing, and has no soreness or anything.
03-05-2005, 09:23 AM #5
2 inch needle? thats f'n big...
03-05-2005, 09:35 AM #6
same thing happened in my right delt man. I shot enanthate in there and my **** was busted for a good 6 days.....red like you said...swolen a little.....and warm when i touched it....I just stuck it out and it took care of itself. I was contemplating the doctor though. I agree with the above...just make sure it doesnt get worse...if so get some help. Good luck man let us know what happens.
03-05-2005, 12:01 PM #7
Anyone have any idea why the red area would be spreading? And why its much worse after my jog or cardio?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)